# SDR USAA980068

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 365
- Part time: 42,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A VISUAL CHECK INSPECTION, FOUND A 61.24 INCH OF CORROSION ON THE FLOORBEAM UPPER CHORD AT STATION 365 FROM BL 0 TO RBL 45.5.  INSTALLED T-CAP PER REPAIR DOCUMENT SRM 53-00-51.  (M)
